# SDR CA980629009

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPAIRING THE WING INSPECTION LIGHT,  IT WAS FOUND THAT THE LIVE WIRE TO THE LIGHT HAD BROKEN AND ARCED THROUGH THE STATIC LINE.  REPAIRED.
